Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
NAVIER-STOKES EQUATIONS IN THE BESOV SPACE NEAR L AND BMO
Hideo KOZONOTakayoshi OGAWAYasushi TANIUCHI
Author information
JOURNALS FREE ACCESS

2003 Volume 57 Issue 2 Pages 303-324

Details
Abstract

We prove a local existence theorem for the Navier-Stokes equations with the initial data in B0∞,∞ containing functions which do not decay at infinity. Then we establish an extension criterion on our local solutions in terms of the vorticity in the homogeneous Besov space B·0∞,∞.

Information related to the author
© 2003 by Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top